# SDR YV3R2019032500058

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-NB
- Make and model: Robsin R22BETAII
- Aircraft serial: 4747
- Aircraft time: 375 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 6646
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR P/N: A051-1 WAS NOT ENGAGING WITH POWER APPLIED.
